# SDR CA051004003

- Difficulty date: October 1, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 630 hours
- Engine: Lyc IO540B1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Condition: Leaking
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE DRIVEN FUEL PUMP REPLACED BECAUSE OF OIL LEAK.  SB548A HAD BEEN COMPLIED WITH.
